# SDR ABXA9701784

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59197079
- Condition: Corroded
- Location: Bs 853-858
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 30 CORRODED BEYOND LIMITS AT STA 853 TO 858 AND 917 TO 948.  REPAIRED LONGERON IAW ABX REA D953-21595-MR.
